MAUDE Adverse Event Report: EXACTECH, INC. LASER CAGE GLENOID S, 8 POST AUG, RIGHT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. LASER CAGE GLENOID S, 8 POST AUG, RIGHT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 314-24-32
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 12/16/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the patient recalled exercising and lifting weights when they heard a popping sound in their shoulder.On the x-ray, it showed the patient had perforated out the back side of the glenoid.The patient required a competitor's custom baseplate to be made to convert to a reverse total shoulder.Approximately one year and 3 months post the initial right total shoulder arthroplasty, the patient was revised and all components were removed.This consisted of removing the laser cage glenoid, the humeral head and stemless humeral component.The custom baseplate was implanted with a new glenosphere, stem, tray and poly on the humeral side.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.X-rays, images, and ebi data are attached.Products not returning: hospital doesn't release.(b)(6), 314-24-32 - laser cage glenoid s, 8 post aug, right.Concomitants: (b)(6), 300-60-01 - stemless humeral comp laser cage, size 1.(b)(6), 310-62-38 - stemless humeral head 38mm x 13mm x alpha.(b)(6), 319-01-32 - steinmann pin sterile 3.2mm x 178mm.(b)(6), 321-52-07 - 3.2mm drill bit sterile.
 
Additional Manufacturer Narrative
The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LASER CAGE GLENOID S, 8 POST AUG, RIGHT
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key21148149
Report Number1038671-2025-00223
Device Sequence Number9189780
Product Code KWS
UDI-Device Identifier10885862585387
UDI-Public10885862585387
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K212356
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number314-24-32
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2024
Initial Report FDA Received Date01/14/2025
Date Device Manufactured12/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization;
Patient Age68 YR
Patient SexFemale